# SDR CALA2013090591008

- Difficulty date: September 2, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 92,482 hours, 11,085 cycles
- Engine: Pwa PW4056
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN ENGAGING CENTER A-P TO CMD IT DISCONNECTS.  AUTOPILOT DISCONNECT EICAS & MASTER. FCC-C TEST PASSED IN CMC.   AILERON SERVO TEST FAILED.  MESSAGE 22239, NO TIME TO T-S. AIRCRAFT DOWN GRADED TO AUTOLAND LIMIT LAND 2.
